# SDR UPS00832927

- Difficulty date: June 1, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 76,822 hours, 23,635 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CORROSION AROUND CLIP NUTS ON SEAT TRACK BETWEEN STA FS 1000 AND STA FS 1020 LBL 40L.  REMOVED CLIP NUTS, REMOVED CORROSION IN AREA, ALODINED AND PRIMED AREA IAW DC8 SRM 51-1-8, AND INSTALLED CLIP NUTS IAW DC8 SRM 51-3-0.
